I had got my period August 6-10 2016 but I had sex on the 10th around 1 am Wednesday. However I was still slightly on my period but it was towards the last day of bleeding . I made sure I used a condom . A day after I started feeling stomach pains not horrible pains. I haven't had sex in awhile since April 28th but i receive a period every month. I pretty accurate with when I get my periods which are towards the beginning week each month. That Thursday August 11th I had Nausea so I decided Friday August 12th in the morning to take Ella at 9 am because I don't know why I feel this way. It just feels like I have to throw up but I don't ... I had my period in July June and leading before that ... :/ lately I have been eating a lot of fast food and not really healthy fruits or vegetables .. But my stomach didn't start feeling right till after Sex . My cycle length is around 28 or 30 days. I only bleed for 5 days ... I just feel weird and when I talked to my partner about it he made sure there wasn't a break in the condom or slit so could this all be in my head and could the Ella made my symptoms worse ? I also weigh about 208 and my height is 5'8.
No responses have yet been posted. Add your response to this question.
- ella Information for Consumers
- ella Information for Healthcare Professionals (includes dosage details)
- Side Effects of ella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2014 • 1 answer
I took Ella 75 hours after a mishap, I'm due my period in a day or two but I have pelvic cramps now?
Posted 5 Sep 2016 • 0 answers
Posted 16 Sep 2016 • 1 answer
Posted 24 Jan 2017 • 0 answers
I recently had sex with my bf and the next day 30 to 36 hours I took Ella and then I have headaches?
Posted 10 Jan 2018 • 0 answers